# SDR SWAA2023032116246

- Difficulty date: March 14, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 56,415 hours, 33,967 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-115-01 NDT IS REQUIRED TO MEASURE THICKNESS OF VAPOR BARRIER AT LONGITUDINAL BEAM LBL 25 ABOVE CENTER TANK; UPPER SKIN O/B SIDE; UNDER WIRE BUNDLES.<[01] MEASURED VAPOR BARRIER THICKNESS IAW AMM 28-11-00. FOUND VAPOR BARRIER TO BE ABOVE ALLOWABLE THICKNESS; OUT OF LIMITS. TOOL# 21860 DUE 05OCT23;[02] REMOVED VAPOR BARRIER FROM 540-559 AT LBL 25; CLEANED DEBRIS FROM UPPER SURFACE OF TANK; AND REAPPLIED VAPOR BARRIER IAW AMM 28-11-00-300-804;[03] VERIFIED STEP 2 C/W READY FOR NDT TO VERIFY THICKNESS.;[04] VERIFIED VAPOR BARRIER THICKNESS IAW AMM 28-11-00-300-804. FOUND TO BE IN LIMITS. TOOL#21860; DUE 05OCT23;[05] AUDIT C/W
